# SDR JJBA20210815037

- Difficulty date: August 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 36,977 hours, 24,652 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Muffler
- Condition: Failed
- Location: Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT COOL DOWN CABIN IN FLIGHT. ECS SHOWS 18C BUT FA COMPLAINS IT WAS TOO HOT.  R/R #1 RECIRC FAN MUFFLER IAW EMB 145XR MM 21-24-02, OPS CK GOOD IAW EMB 145XR MM 21-51-00
